H-infinity and robust control of interconnected systems with Markovian jump parameters.

Full text for this resource is not available from the Research Repository.

Mahmoud, Magdi S, Shi, Peng and Shi, Yan (2005) H-infinity and robust control of interconnected systems with Markovian jump parameters. Discrete and Continuous Dynamical Systems - Series B, 5 (2). pp. 365-384. ISSN 1531-3492

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2810
DOI https://doi.org/10.3934/dcdsb.2005.5.365
Official URL http://dx.doi.org/10.3934/dcdsb.2005.5.365
Subjects Current > FOR Classification > 0802 Computation Theory and Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18846; interconnected systems, Markovian jump parameters, H1-control, decentralized control, state feedback
Citations in Scopus 12 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login